# SDR SIMA2020063028005

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 14,300 hours, 8,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE RH NR 1 AND 2 PHOTOLUMINESCENT STRIP ELEMENTS INOPERATIVE.  REMOVED AND REPLACED CABIN AISLE RT NR 1 AND 2 PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
